Advanced

Generalizations of Clausen's Formula and algebraic transformations of Calabi–Yau differential equations

Almkvist, Gert LU ; Van Straten, Duco and Zudilin, Wadim (2011) In Proceedings of the Edinburgh Mathematical Society 54. p.273-295
Abstract
We provide certain unusual generalizations of Clausen's and Orr's theorems for solutions of fourth-order and fifth-order generalized hypergeometric equations. As an application, we present several examples of algebraic transformations of Calabi-Yau differential equations.
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
keywords
Calabi-Yau differential equation, generalized hypergeometric series, monodromy, algebraic transformation
in
Proceedings of the Edinburgh Mathematical Society
volume
54
pages
273 - 295
publisher
Cambridge University Press
external identifiers
  • wos:000290771300001
  • scopus:79956071621
ISSN
1464-3839
DOI
10.1017/S0013091509000959
language
English
LU publication?
yes
id
3dd820ee-7f60-4a17-bd85-fa089c4e3500 (old id 1986241)
date added to LUP
2011-06-29 12:47:08
date last changed
2017-11-19 03:55:58
@article{3dd820ee-7f60-4a17-bd85-fa089c4e3500,
  abstract     = {We provide certain unusual generalizations of Clausen's and Orr's theorems for solutions of fourth-order and fifth-order generalized hypergeometric equations. As an application, we present several examples of algebraic transformations of Calabi-Yau differential equations.},
  author       = {Almkvist, Gert and Van Straten, Duco and Zudilin, Wadim},
  issn         = {1464-3839},
  keyword      = {Calabi-Yau differential equation,generalized hypergeometric series,monodromy,algebraic transformation},
  language     = {eng},
  pages        = {273--295},
  publisher    = {Cambridge University Press},
  series       = {Proceedings of the Edinburgh Mathematical Society},
  title        = {Generalizations of Clausen's Formula and algebraic transformations of Calabi–Yau differential equations},
  url          = {http://dx.doi.org/10.1017/S0013091509000959},
  volume       = {54},
  year         = {2011},
}